# SDR AALA20070828

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 251000308
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAN T95/10MAY - AFT GALLEY NUMBER ONE OVEN CIRCUIT BREAKER POPPED PRECEDED BY ELECTRICAL FUMES AND SMOKE ALARM.  CIRCUIT BREAKER TRIPPED AND COLLARED.  AIRCRAFT DISPATCHED TO BOS IN ACCORDANCE WITH PDL 25 99M.  REPLACED AFT GALLEY NUMBER ONE OVEN IN BOS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
